MAUDE Adverse Event Report: QUICKLINK SDSLINK #10 SAMPLES; BRACHYTHERAPY LINKS & CARTRIDGES

QUICKLINK SDSLINK #10 SAMPLES; BRACHYTHERAPY LINKS & CARTRIDGES
Model Number 70302QC10
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: a lot number for the device was reported to be unknown.However, a device history record review was performed for the affected lot number of the cartridge and this lot meets all release criteria.Investigation summary: one 70302qc10 quicklink sdsdlink cartridge with 10 seed to seed links, was returned from the customer for evaluation and was labeled as biohazardous.Upon initial inspection, the cartridge gate closure worked as expected.No spring protrusions were noticed on the backside of the cartridge.The plunger was pulled back and traveled appropriate.Tweezers were used to try to separated the links and no issues were noted.The links were in great shape.The cartridge was inserted into quicklink loader (sn #(b)(4)) and all 10 links dispensed as expected.Upon completion of dispensing, the cartridge was removed from the loader and examined.No issues noted.The investigation for the reported issue is unconfirmed.A definitive root cause could not be determined based upon available information.Labeling review: labeling was reviewed and found to be adequate.The information for use which states "in the event the quicklink¿ loader or cartridges become inoperable due to damage or malfunction, any or all components may be removed from the cartridges and implanted manually.".
 
Event or Problem Description
It was reported that during a brachytherapy procedure, the connector allegedly could not be discharged although the connector was set correctly on the loader.There was no reported patient injury.

Brand Name
QUICKLINK SDSLINK #10 SAMPLES
Common Device Name
BRACHYTHERAPY LINKS & CARTRIDGES
MDR Report Key12547689
Report Number1018233-2021-06081
Device Sequence Number19841516
Product Code KXK
UDI-Device Identifier10801741078092
UDI-Public(01)10801741078092
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70302QC10
Device Catalogue Number70302QC10
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1